# SDR HEEA080124

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,220 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262101
- Part serial: 84030790
- Condition: Malfunctioned
- Location: Eng Oil Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS 20 PSI WITHOUT AIRCRAFT RUNNING. REPLACED WITH SERVICEABLE PART.
